# SDR CALA2025112811534

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 113,990 hours, 14,934 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 21FA414G
- Condition: Clogged
- Location: Zone
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR IN DESCENT BELOW 200 IDLE THRUST CAPT STATED SMELL WAS NOT ELECTRICAL BURNING, OVEN BURNING, OIL OR FUEL FUMES. SMELL RESEMBLED DIRTY SOCKS, ACIDIC FOUL ODOR. CABIN CREW DID OBSERVE SMELL OF ANY SORT, STATING CABIN WAS FINE. ODOR CONFINED TO FLIGHT DECK. SMOKE/ODOR FORMS FILLED OUT CAPT ALSO STATED SMELL LASTED A FEW MINS THEN DISSIPATED. CAPT ALSO STATED SMELL LASTED A FEW MINS THEN DISSIPATED. REF AMM 05-51-58-800-801-C3, PERFORMED CONDITIONAL INSPECTION UP TO STEP 1.C.(2)(H) PACK OFF. MUST START AT STEP 1.C.(2)(I) WITH ENGINE START. UPDATED FORM PHOTOS REMOVED AND REPLACED AIR FILTER REF AMM 12-25-02. OPS CHECK GOOD. NO ODOR SMELLED.
